# SDR SIMA20140116001

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 24,972 hours, 21,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6701
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ROW 18 FLASHLIGHT MISSING.  INSTALLED AFT FLIGHT ATTENDANT FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
